# SDR FDEA202011162901

- Difficulty date: November 16, 2020
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 83,170 hours, 18,400 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Lateral Rollers
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED SPARKS UNDER FLOORBOARD AT CENTER CARGO DOOR CUTOUT,  WHEN LATERAL ROLLERS ACTUATED.  ROLLERS WERE INOPERATIVE.  FOUND ROLLER C/B B1-588 TRIPPED. RESET C/B, ACTUATED ROLLERS.  C/B TRIPS, NOTICEABLE SPARKS UNDER ROLLER AREA.   REMOVED PLUGS P1-993 & P1-992,  RESET ALL C/BS.   C/BS REMAINED SET.  INSPECTED WIRING FROM R5-992 & R5-993 TO C/BS & ALL GOOD.  INSPECTED STRUCTURE & SUSPECT WIRING CHAFED STRUCTURE.  NO DAMAGE.  R & R 24 DAMAGED WIRES & PERFORMED CONTINUITY CHECK OF WIRES, CHECKED GOOD IAW SWPM 20-10-01, 20-20-00, 20-31-00, & WDM 25-52-05, 25-52-06.  OPS CHECKED CARGO LOADING SYS,  CHECKED NORMAL IAW MM 25-57-00-5, 25-57-10-5, & 25-57-07-5.
